Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
littleE

Been on accutane for 4 1/2 months and no improvment

Recommended Posts

I have been on accutane for almost five months and I have only seen a little bit of improvement. Im not getting the huge cysts that I used to get but I still do get very tiny pimples. Everyone that I talk to has said that it should have been pretty cleared up by now. Im just getting very frustrated. Im taking two pills a day and the weird part is I dont have any dry symptoms really at all. Im manly dry on my body and I sweat on my upper lip and nose. Is that normal? My doctor has suggested for me to take 3 pills a day but Im a little nervous. How long does it take for accutane to really start to work? And does the redness and scaring go away?

Thanks for your help

E*

Share this post


Link to post
Share on other sites
I have been on accutane for almost five months and I have only seen a little bit of improvement. Im not getting the huge cysts that I used to get but I still do get very tiny pimples. Everyone that I talk to has said that it should have been pretty cleared up by now. Im just getting very frustrated. Im taking two pills a day and the weird part is I dont have any dry symptoms really at all. Im manly dry on my body and I sweat on my upper lip and nose. Is that normal? My doctor has suggested for me to take 3 pills a day but Im a little nervous. How long does it take for accutane to really start to work? And does the redness and scaring go away?

Thanks for your help

E*

Presumably competent medical authority has indicated that a higher dosage may be in order, you are not manifesting any symptoms of side effects of accutane so you decide to go on the internet and ask a bunch of laypersons what they think...hmm...think about what you have written and said. Everyone is different and everyone has a different reaction to medication, any medication. If you physician thinks its okay, then why not? If you start having symptoms, then you back off, it's really simple.

It sounds like accutane has improved your condition in that you are no longer getting huge cysts, so you can't say it hasn't helped. It is this layperson's opinion that a higher dosage may achieve more optimal results, so why not try it?

Best wishes to you,

Joe Zit

Share this post


Link to post
Share on other sites

A lot of people clear AFTER their treatment, or not until the last few weeks. Everyone is different.

My cysts never came back after accutane, which is SO awesome!

Share this post


Link to post
Share on other sites
Accutane doesn't always work. I took it twice and it never did anything except give me chapped lips.

Agreed, but the OP won't know that for sure until a higher dosage is taken...will they?

Joe Zit

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×